# SDR DALA2018072604744

- Difficulty date: July 24, 2018
- Submitted: July 29, 2018
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 51,735 hours, 23,679 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EMERGENCY EXIT DOOR 843 SEGMENT FRAME AFT POSITION IN PASSENGER CABIN.  REPLACED FRAME IAW SRM 51-72-11 AND DWG D52279010.
